Hone_s11005-017-1022-3.pdf (309.69 kB)
0/0

Generalizations of the short pulse equation

Download (309.69 kB)
journal contribution
posted on 14.11.2017 by Andrew N.W. Hone, Vladimir Novikov, Jing Ping Wang
We classify integrable scalar polynomial partial differential equations of second order generalizing the short pulse equation.

Funding

ANWH is supported by Fellowship EP/M004333/1 and JPW is partially supported by EP/P012698/1 from the Engineering and Physical Sciences Research Council (EPSRC).

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Letters in Mathematical Physics

Volume

108

Issue

4

Pages

927-947

Citation

HONE, A.N.W., NOVIKOV, V.S. and WANG, J.P., 2017. Generalizations of the short pulse equation. Letters in Mathematical Physics, 108(4), pp. 927–947.

Publisher

© The Authors. Published by Springer Verlag

Version

VoR (Version of Record)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution 4.0 International (CC BY 4.0) licence. Full details of this licence are available at: http://creativecommons.org/licenses/ by/4.0/

Acceptance date

02/11/2017

Publication date

2017-11-10

Notes

This is an Open Access Article. It is published by Springer under the Creative Commons Attribution 4.0 Unported Licence (CC BY). Full details of this licence are available at: http://creativecommons.org/licenses/by/4.0/

ISSN

0377-9017

Language

en

Licence

Exports

Logo branding

Licence

Exports